zoladex and hrt

Hi was looking for some advice.....

I had a lap on 28th oct along with the coil and zoladex(joy not!). I had my 2nd zoladex 25th nov, but then started to have hot flushes that badly affected my sleep. To boot the injection was bloody painful and has intermittently stung after both injections.

Off to the GP i went, who said she would contact my consultant as i am not due to see him til 8th jan. in the mean time i am on hrt (estrogen only as the coil has progestrone) great i thought another pill to stop the side effects of another medication, to say i am not particularly impressed is a slight understatement.

My question is, is there any point in having more zoladex to stop the periods and the hormones (mainly estrogen) if i am having more problems without periods and the hormones?

any thoughts appreciated.

2 Replies

  • Hi,

    Hot flashes are down to the menopause you are experimenting. Yes you require this to stop the process of the hormones inside your body. I get affected a week maxim 2 after the initial injection, if it is on the right side I am okay, if it is on the left I get lumps, pain and look like a vein has been touched I am in a violet black color, it goes away in about a month or so.

    My first treatment with this injection helped my period to be 'normal' for a year at least.

    In my opinion yo have to choose which pain is worse... I wish I could be off period for a longer time...

    There not but left with your treatment, so maybe your body will adapt eventually.

    Good luck

  • Its up to you really - your endo will not get any worse while on the injections, but it won't go away either and when you stop the treatment, you are back to square one. So you really need to weigh up whether the side effects you experience are worthwhile - its a bit of a trade off, unfortunately.

You may also like...